It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi, I am trying to get off of ultram,
I had nerve damage pain 24/7 from
having gallbladder surgery 16 months
ago (November 19th,2002)
well my pain is finally starting to go away
(Thank God)
so that's why I want to get off of ultram.
I have tried what the doctor told me to do,
taper off, lower the dosage, he told me
to do this week by week but i am doing this
day by day, because i want off of these pills
now, because ultram makes me sick and gives
me headaches.
well ofcourse i'm going thru withdrawals, i haven't
had a pill in 2 days and i'm really suffering.
I have just called up my doctor and left a message
for his nurse to call me to see if he can prescribe
me "clonidine" to help with the withdrawals.
my doctor and i have discussed this before
but he said that he wanted me to try to taper off
and go off of ultram all by myself and if i couldn't
do it then he would prescribe me the clonidine.
well i called early this morning and it's
almost noon and he still hasn't called me back
yet!! doesn't seem that when you really want
something to happen it seems like an eternity
before it actually happens??
that's what it seems like for me for waiting for this
phone call.
Is anyone on clonidine now to help with the
withdrawals?? and is it helping any???
I am really desperate to get off of ultram
and feel normal again.
Kim
I just picked up my prescription for the
clonidine!!
my doctor gave me the pill form he said it
was because the patch takes alot longer to start
working and ofcourse i want something to start right
now (impatient aren't I??) ;-)
he gave me 60 pills, will that be enough??
and he gave me i think the lowest dosage
possible (0.1mg, take it twice a day)
it doesn't say when to take it on the bottle
or on the pamphlet that i got from the pharmacy??
I'm just soooooo nervous that this won't work
and that i will have to live off of ultram for the rest
of my life due to the withdrawals. :-(
I know that i should think positive, but it's so hard.
my doctor told me that i should keep taking the ultram
and just keep lowering the dosage, how is that going
to help me?? i thought that the purpose to take the
clonidine was so i wouldn't have to take it ever again
and that it was suppose to help with the withdrawal??
does anyone know why my doctor suggested this??
any info i would appreiate, thanks!! Kim





All times are GMT -7. The time now is 01:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!